# SDR 9JLA2013040504486

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,849 hours, 3,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Door Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CABIN DOOR MONITOR CIRCUIT BREAKER POPPED DURING FLIGHT.  TROUBLESHOOTING IDENTIFIED THE CABIN DOOR VENT SOLENIOD, PN 6711335-1 AS DEFECTIVE.  WE HAVE HAD SEVERAL OF THESE SOLENIODS FAIL IN THE LAST YEAR.  THIS IS THE FIRST TO FAIL IN THIS WAY AND DEACTIVATE A CIRCUIT BREAKER.  NEW UNIT INSTALLED AND RIGGED IAW AMM.
